Form of lines of the Cerenkov spontaneous radiation in the X-ray frequency range. The theory of stimulated radiation effect
Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 855-859
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_4_a20,
author = {V. A. Bazylev and N. K. Zhevago and M. A. Kumakhov},
title = {Form of lines of the {Cerenkov} spontaneous radiation in the {X-ray} frequency range. {The} theory of stimulated radiation effect},
journal = {Doklady Akademii Nauk},
pages = {855--859},
year = {1982},
volume = {263},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a20/}
}
TY - JOUR AU - V. A. Bazylev AU - N. K. Zhevago AU - M. A. Kumakhov TI - Form of lines of the Cerenkov spontaneous radiation in the X-ray frequency range. The theory of stimulated radiation effect JO - Doklady Akademii Nauk PY - 1982 SP - 855 EP - 859 VL - 263 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a20/ LA - ru ID - DAN_1982_263_4_a20 ER -
%0 Journal Article %A V. A. Bazylev %A N. K. Zhevago %A M. A. Kumakhov %T Form of lines of the Cerenkov spontaneous radiation in the X-ray frequency range. The theory of stimulated radiation effect %J Doklady Akademii Nauk %D 1982 %P 855-859 %V 263 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a20/ %G ru %F DAN_1982_263_4_a20
V. A. Bazylev; N. K. Zhevago; M. A. Kumakhov. Form of lines of the Cerenkov spontaneous radiation in the X-ray frequency range. The theory of stimulated radiation effect. Doklady Akademii Nauk, Tome 263 (1982) no. 4, pp. 855-859. http://geodesic.mathdoc.fr/item/DAN_1982_263_4_a20/